# SDR AALA201802019019

- Difficulty date: January 30, 2018
- Submitted: February 2, 2018
- Operation: Air carrier
- Aircraft: N947AN
- Make and model: Boeing 737823
- Aircraft serial: 29536
- Aircraft time: 52,677 hours, 21,508 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Snubber
- Condition: Faulted
- Location: L1 Door Assist
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ENTRY DOOR HYDRAULIC ASSIST WAS NOT WORKING.  DOOR WAS CLOSING TOO QUICKLY.  AIRCRAFT WAS GROUNDED.  MAINTENANCE REPLACED THE L1 DOOR SNUBBER ASSEMBLY IAW AMM 52-11-51, AND PERFORMED A SATISFACTORY OPS CHECK.
